# SDR FDEA200904211369

- Difficulty date: April 21, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 78,646 hours, 32,598 cycles
- Engine: Ge CF66D
- Engine time: 2,458 hours, 1,192 cycles
- System (JASC): 7603 · Power Lever
- Part: Push-Pull Cable
- Part number: 2606270001
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 69,342 hours, 25,312 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT FL 360 IN CRUISE NR 1 AND NR 3 THROTTLES RAPIDLY CAME TO IDLE WHILE NR 2 STAYED AT ITS CRUISE SETTING  (95.4).  DISCONNECTED AUTO THROTTLES AND TRIED TO MARRY THROTTLES.  NR 2 WAS FROZEN AND REMAINED FROZEN THROUGHOUT FLIGHT.  IN DESCENT HAD TO SHUTDOWN ENG NR 2 DUE TO STUCK THROTTLE AT HIGH POWER SETTING.  ALL OTHER ENGINE LIMITATIONS NORMAL.  REMOVED AND REPLACED NR 2 ENGINE THROTTLE PUSH-PULL CABLE IAW AMM 76-11-01-2.
